Alert archive / Texas / Special Weather Statements in 2016

Special Weather Statement, NWS Austin/San Antonio, TX

April 27, 2016Caldwell County, Texas

NWS Austin/San Antonio, TX issued this special weather statement at Apr 27, 2016, 3:39 AM CDT for Caldwell County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2016, 3:39 AM CDT (08:39 UTC)
Expired
Apr 27, 2016, 4:15 AM CDT
In force
36 min
Issued by
NWS Austin/San Antonio, TX

County Caldwell County, TX

The radar

The Austin/San Antonio radar (KEWX), 31 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 8.7 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3361 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3361 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
776 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
1.3
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted.

866 
WWUS84 KEWX 270839
SPSEWX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
339 AM CDT WED APR 27 2016
 
TXZ191-206>208-270915-
GUADALUPE TX-COMAL TX-CALDWELL TX-HAYS TX-
339 AM CDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL...EAST
CENTRAL COMAL...NORTHEASTERN GUADALUPE AND SOUTHEASTERN HAYS COUNTIES
UNTIL 415 AM CDT...

AT 339 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NEW BRAUNFELS...MOVING EAST AT 55 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEW BRAUNFELS...SAN MARCOS...LOCKHART...CANYON LAKE DAM...KYLE...BUDA...
CANYON LAKE...MARTINDALE...UHLAND...MUSTANG RIDGE...NIEDERWALD...STAPLES...
ZORN...FENTRESS...GERONIMO...MOUNTAIN CITY...REDWOOD...REEDVILLE...SATTLER
AND TILMON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2980 9751 2967 9809 2985 9823 3010 9781
      3002 9771 3004 9769
TIME...MOT...LOC 0839Z 248DEG 46KT 2978 9807 

$$

ALLEN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at Apr 27, 12:34 AM CDT, 3 hours 5 minutes earlier.

Area forecast discussion, Apr 27, 12:34 AM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1234 AM CDT WED APR 27 2016

.AVIATION...
SQUALL LINE FROM JUST NORTH OF KDRT TO KJCT TO KACT MOVING TO THE
EAST AT 40 TO 50 KTS WILL TRACK ACROSS THE HILL COUNTRY WITH SOME
BACKBUILDING AS IT MOVES ACROSS SOUTH CENTRAL TEXAS. IT WILL CROSS
THE I-35 TAF SITES BETWEEN 07Z AND 11Z AND EXIT EAST OF SOUTH
CENTRAL TEXAS BY 13Z. MVFR CIGS/VSBYS WILL PREVAIL AHEAD OF THE
LINE WITH IFR VSBYS IN TSRA AS IT PASSES. VFR SKIES WILL PREVAIL
BEHIND THE LINE ON WEDNESDAY INTO WEDNESDAY EVENING. LOWER LEVEL
MOISTURE WITH IFR CIGS WILL DEVELOP LATE WEDNESDAY NIGHT TOWARD
THURSDAY MORNING. SLY WINDS 5 TO 15 KTS AHEAD OF THE LINE WILL
SHIFT TO W TO NW 5 TO 12 KTS BEHIND THE LINE. SLY WINDS RETURN
WEDNESDAY NIGHT.

&&

.PREV DISCUSSION... /ISSUED 812 PM CDT TUE APR 26 2016/

MESOSCALE UPDATE...
LATEST 00Z KDRT SOUNDING SHOWS CAPPING HOLDING ON AS EXPECTED PER
THE LATEST VIS SATELLITE TRENDS. LAPS SOUNDINGS HAVE THIS FEATURE
MUCH WEAKER...SHOWING AN UNCAPPED ENVIRONMENT. THAT BEING SAID...LAPS
IS SHOWING PRETTY STRONG CAPPING CONTINUING OVER THE I35
CORRIDOR...WHICH MEANS IT IS PROBABLY EVEN STRONGER THAN
ADVERTISED THERE AS WELL. SATELLITE HAS CONSISTENTLY SHOWN CLOUD
STREETS IN PLACE EVERYWHERE BUT THE PLATEAU...INDICATING A STRONG
INVERSION IN PLACE.

CONVECTION IS ONGOING NEAR I-10 NORTH OF OZONA...AND EVEN FARTHER
NORTH...A LINE OF STORMS IS PUSHING ACROSS NORTH TEXAS QUICKLY.
INDICATIONS ARE THE LINE WILL FILL IN BETWEEN I-10 AND COLEMAN AND
BEGIN TO PUSH MORE SOUTHEAST AS OUTFLOW DOMINATES AND DRIVES THE
TRANSLATION OF THE LINE. WHILE SURFACE BASED CONVECTION WILL
CONTINUE TO LOOK LESS LIKELY AS CIN INCREASES INTO THE
NIGHT...PLENTY OF INSTABILITY WILL REMAIN AVAILABLE OVERNIGHT AS
THE LINE APPROACHES THE HILL COUNTRY AND NORTHERN PLATEAU. AS
UPPER LEVEL SUPPORT CATCHES UP TO THE DRY LINE...THIS SHOULD
CONTINUE TO PROVIDE UPPER LEVEL SUPPORT TO MAINTAIN THE LINE
THROUGH THE CWA...ARRIVING AT THE I-35 CORRIDOR IN THE 1-3AM TIME
FRAME.

WITH THE AMPLE INSTABILITY REMAINING AND UPPER LEVEL SUPPORT
FILTERING IN...THE LINE WILL STILL BE CAPABLE OF LARGE HAIL OF
UP TO 2 INCHES...BUT THE WIND THREAT WILL BECOME THE MORE
WIDESPREAD ISSUE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              63  87  71  85  68 /   0  30  30  50  60
AUSTIN BERGSTROM INTL AIRPORT  61  86  71  85  69 /  -   30  30  50  60
NEW BRAUNFELS MUNI AIRPORT     61  87  72  86  69 /  -   30  30  50  50
BURNET MUNI AIRPORT            60  85  69  82  65 /   0  20  30  70  60
DEL RIO INTL AIRPORT           63  91  72  90  65 /   0  10  30  30  40
GEORGETOWN MUNI AIRPORT        60  86  70  83  67 /   0  20  30  60  60
HONDO MUNI AIRPORT             60  89  72  87  70 /   0  30  30  50  50
SAN MARCOS MUNI AIRPORT        62  86  71  85  68 /  -   30  30  50  60
LA GRANGE - FAYETTE REGIONAL   66  86  72  85  72 /  -   30  30  50  60
SAN ANTONIO INTL AIRPORT       63  87  72  86  70 /   0  30  30  50  50
STINSON MUNI AIRPORT           64  88  73  88  72 /  -   30  30  50  50

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...04
SYNOPTIC/GRIDS...17
PUBLIC SERVICE/DATA COLLECTION...TREADWAY
Hazardous weather outlook, Apr 26, 10:29 PM CDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1029 PM CDT TUE APR 26 2016

TXZ171>173-183>194-202>209-217>225-228-280330-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1029 PM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR PORTIONS OF THE
AREA THROUGH 5AM. A LINE OF STRONG TO SEVERE THUNDERSTORMS HAS
BEGUN TO DEVELOP ACROSS PORTION OF THE EDWARDS PLATEAU AND WILL
SHIFT THROUGH THE HILL COUNTRY AND PORTIONS OF THE I-35 CORRIDOR
LATE TONIGHT THROUGH EARLY WEDNESDAY MORNING. THIS LINE OF STORMS
WILL BE CAPABLE OF PRODUCING LARGE HAIL UP TO 2 INCHES IN DIAMETER
AND DAMAGING WIND GUSTS OF 60 TO 70 MPH. AN ISOLATED TORNADO
CANNOT BE RULED OUT AS WELL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ANOTHER STORM SYSTEM WILL APPROACH THE AREA ON FRIDAY AND
SATURDAY BRINGING ANOTHER CHANCE FOR STRONG TO SEVERE
THUNDERSTORMS AS WELL AS HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING AS THE LINE
BEGINS TO MOVE THROUGH SOUTH CENTRAL TEXAS.

ALLEN

In the hours before

Special weather statement, Apr 27, 2:30 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
230 AM CDT WED APR 27 2016

TXZ173-192-194-270815-
WILLIAMSON TX-TRAVIS TX-LEE TX-
230 AM CDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TRAVIS...EASTERN
WILLIAMSON AND NORTHWESTERN LEE COUNTIES UNTIL 315 AM CDT...

AT 230 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BARTLETT TO WINDEMERE...AND
MOVING SOUTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ROUND ROCK...PFLUGERVILLE...TAYLOR...GRANGER...HUTTO...BARTLETT...THRALL...
WEIR...GRANGER DAM...COUPLAND...SANDOVAL...LANEPORT...RICES CROSSING...
HARE...NOACK...BEYARSVILLE...HOXIE...JONAH...SCHWERTNER AND WATERLOO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3074 9727 3046 9715 3035 9724 3042 9736
      3041 9738 3040 9738 3049 9766 3083 9752
TIME...MOT...LOC 0730Z 302DEG 28KT 3077 9742 3046 9766

CP
Local storm report, Apr 27, 2:33 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
233 AM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     TSTM WND GST     LAGO VISTA              30.45N  98.00W
04/27/2016  M51 MPH          TRAVIS             TX   AWOS

            AWOS MEASURED WIND GUST AT RUSTY ALLEN AIRPORT IN LAGO
            VISTA

&&

EVENT NUMBER EWX1600288
Local storm report, Apr 27, 2:58 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
258 AM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 AM     TSTM WND GST     NEW BRAUNFELS           29.70N  98.12W
04/27/2016  M54 MPH          COMAL              TX   ASOS

            NEW BRAUNFEL MUNICIPAL AIRPORT REPORTED 54 MPH WIND
            GUST AS A LINE OF SHOWERS MOVE ACROSS THE AREA

&&

EVENT NUMBER EWX1600289

OB
Special weather statement, Apr 27, 3:01 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
301 AM CDT WED APR 27 2016

TXZ173-191>194-203>209-218>225-270900-
WILSON TX-WILLIAMSON TX-DE WITT TX-BASTROP TX-CALDWELL TX-BEXAR TX-
FRIO TX-ZAVALA TX-MEDINA TX-UVALDE TX-GUADALUPE TX-COMAL TX-
KARNES TX-ATASCOSA TX-FAYETTE TX-GONZALES TX-TRAVIS TX-HAYS TX-
LAVACA TX-LEE TX-
301 AM CDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR BEXAR...KARNES...BASTROP...
CALDWELL...SOUTHEASTERN TRAVIS...SOUTHEASTERN WILLIAMSON...FRIO...
WILSON...SOUTHEASTERN UVALDE...EASTERN ZAVALA...ATASCOSA...FAYETTE...
SOUTHEASTERN COMAL...WESTERN DEWITT...GONZALES...GUADALUPE...LEE...
SOUTHEASTERN HAYS...NORTHWESTERN LAVACA AND MEDINA COUNTIES UNTIL 400
AM CDT...

AT 300 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ROCKDALE TO NEAR
BASTROP TO FENTRESS TO CALAVERAS LAKE TO NEAR KNIPPA...AND MOVING
SOUTHEAST AT 40 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...AUSTIN...NEW BRAUNFELS...SAN MARCOS...SEGUIN...UNIVERSAL
CITY...UVALDE...LOCKHART...PEARSALL...PLEASANTON...HONDO...ELGIN...GONZALES...
BASTROP...FLORESVILLE...YOAKUM...LULING...GIDDINGS...LA GRANGE AND DEVINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2963 9687 2960 9684 2871 9779 2870 9802
      2879 9810 2870 9822 2864 9971 2945 9992
      2965 9816 3068 9725 3046 9715 3056 9696
      3054 9692 3046 9690 3032 9674 3029 9664
      3024 9674 3016 9679 3014 9665 2996 9657
TIME...MOT...LOC 0800Z 316DEG 35KT 3063 9697 3010 9739 2976 9776 2928
9832 2928 9968

CP
Local storm report, Apr 27, 3:09 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
309 AM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 AM     TSTM WND GST     N AUSTIN                30.27N  97.74W
04/27/2016  E60 MPH          TRAVIS             TX   LAW ENFORCEMENT

            TREES AND POWER LINES DOWNED AS THUNDERSTORM WIND GUSTS
            OF APPROX. 60 MPH MOVED ACROSS NORTH AUSTIN.

&&

EVENT NUMBER EWX1600290

OB
Special weather statement, Apr 27, 3:39 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
339 AM CDT WED APR 27 2016

TXZ191-206>208-270915-
GUADALUPE TX-COMAL TX-CALDWELL TX-HAYS TX-
339 AM CDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL...EAST
CENTRAL COMAL...NORTHEASTERN GUADALUPE AND SOUTHEASTERN HAYS COUNTIES
UNTIL 415 AM CDT...

AT 339 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NEW BRAUNFELS...MOVING EAST AT 55 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEW BRAUNFELS...SAN MARCOS...LOCKHART...CANYON LAKE DAM...KYLE...BUDA...
CANYON LAKE...MARTINDALE...UHLAND...MUSTANG RIDGE...NIEDERWALD...STAPLES...
ZORN...FENTRESS...GERONIMO...MOUNTAIN CITY...REDWOOD...REEDVILLE...SATTLER
AND TILMON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2980 9751 2967 9809 2985 9823 3010 9781
      3002 9771 3004 9769
TIME...MOT...LOC 0839Z 248DEG 46KT 2978 9807

ALLEN

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 11:12 PM CDTSpecial Weather StatementEWXVal Verde33 min
Apr 26, 11:33 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde72 min
Apr 26, 11:44 PM CDTSpecial Weather StatementEWXBurnet46 min
Apr 27, 12:05 AM CDTSpecial Weather StatementEWXBurnet40 min
Apr 27, 12:21 AM CDTSevere Thunderstorm WarningEWXEdwards, Gillespie, Kerr, Real, Val Verde69 min
Apr 27, 12:25 AM CDTSevere Thunderstorm WarningEWXBurnet50 min
Apr 27, 12:48 AM CDTSpecial Weather StatementEWXEdwards42 min
Apr 27, 12:57 AM CDTSevere Thunderstorm WarningEWXGillespie, Llano63 min
Apr 27, 1:11 AM CDTSpecial Weather StatementEWXWilliamson64 min
Apr 27, 1:23 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Gillespie67 min
Apr 27, 1:34 AM CDTSpecial Weather StatementEWXBandera, Kendall, Real41 min
Apr 27, 1:41 AM CDTSevere Thunderstorm WarningEWXKendall, Kerr64 min
Apr 27, 2:04 AM CDTSevere Thunderstorm WarningEWXBastrop, Bexar, Caldwell, Comal, Guadalupe, Hays and 2 more56 min
Apr 27, 2:11 AM CDTSpecial Weather StatementEWXBexar, Medina, Uvalde64 min
Apr 27, 2:26 AM CDTSpecial Weather StatementEWXUvalde49 min
Apr 27, 2:30 AM CDTSpecial Weather StatementEWXWilliamson45 min
Apr 27, 3:01 AM CDTSpecial Weather StatementEWXAtascosa, Bastrop, Bexar, Caldwell, Fayette, Frio and 8 more59 min
Apr 27, 3:44 AM CDTSpecial Weather StatementEWXMedina31 min
Apr 27, 3:57 AM CDTSpecial Weather StatementEWXAtascosa, Bastrop, Bexar, Caldwell, Comal, DeWitt and 8 more63 min
Apr 27, 4:34 AM CDTSpecial Weather StatementEWXAtascosa56 min
Apr 27, 4:35 AM CDTSpecial Weather StatementEWXGuadalupe, Wilson55 min
Apr 27, 4:43 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Frio, Medina25 min
Apr 27, 4:53 AM CDTSpecial Weather StatementEWXWilson37 min
Apr 27, 5:04 AM CDTSpecial Weather StatementEWXGuadalupe41 min
Apr 27, 5:37 AM CDTSpecial Weather StatementEWXAtascosa38 min
Apr 27, 6:19 AM CDTSpecial Weather StatementEWXKarnes56 min
Apr 27, 7:15 AM CDTSpecial Weather StatementEWXKarnes30 min

Nearby

Special Weather Statements in Texas, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.